MAUDE Adverse Event Report: LIMACORPORATE S.P.A TEMA ELBOW; T15 SCREWDRIVER SHAFT WITH ZIMMER CONNECTION

LIMACORPORATE S.P.A TEMA ELBOW; T15 SCREWDRIVER SHAFT WITH ZIMMER CONNECTION
Model Number 9015.90.006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Checking the manufacturing charts of the instrument involved, no pre-existing anomaly was discovered on the items manufactured with the same lot number.We will submit a final report as soon as the investigation is complete.
 
Event or Problem Description
During an elbow surgery performed on (b)(6) 2024, the instrument screwdriver shaft for axle (part code 9015.90.006, lot number 22bq06y) broke after using the torque limiting driver to insert the axle.According to the information received, the tip of the instrument broke when tightening the axle.The patient is a female, 78 years old.The event happened in the united states.

Brand Name
TEMA ELBOW
Common Device Name
T15 SCREWDRIVER SHAFT WITH ZIMMER CONNECTION
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key20448962
Report Number3008021110-2024-00083
Device Sequence Number20610574
Product Code LXH
UDI-Device Identifier08033390207935
UDI-Public8033390207935
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9015.90.006
Device Lot Number22BQ06Y
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date05/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown